Jump to ContentJump to Main Navigation
Show Summary Details

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

IMPACT FACTOR 2015: 0.673

SCImago Journal Rank (SJR) 2015: 0.997
Source Normalized Impact per Paper (SNIP) 2015: 0.683
Impact per Publication (IPP) 2015: 0.765

Mathematical Citation Quotient (MCQ) 2015: 0.68

    49,00 € / $74.00 / £37.00*

    See all formats and pricing

    Select Volume and Issue




    Aims and Scope

    Now indexed in Web of Science®

    The highly selective international mathematical journal Computational Methods in Applied Mathematics (CMAM) considers original mathematical contributions to computational methods and numerical analysis with applications mainly related to PDEs.

    CMAM seeks to be interdisciplinary while retaining the common thread of numerical analysis, it is intended to be readily readable and meant for a wide circle of researchers in applied mathematics.

    The journal is published by De Gruyter on behalf of the Institute of Mathematics of the National Academy of Science of Belarus.


    Type of Publication:

    Submission of Manuscripts

    Instructions for Authors


    Manuscripts, as PDF files, may be sent by e-mail to cmam@degruyter.com.

    Submission of a manuscript is welcome provided that this manuscript, or any translation of it, has not been copyrighted or published previously and is not under consideration for publication elsewhere, and that, if the work has received official sponsorship, it has been duly released for open publication.

    Manuscripts must be written in English.

    The return of a paper to an author for corrective revision does not mean that the work has been accepted for publishing. The author shall send back a revised version of the paper and replies to all comments made by a referee.

    The Editorial Board shall consider the date of arrival of a final (revised) version as an acceptance date. The Board reserves the right to reject a paper, if a substantial part of its contents does not correspond to the journal's subject.

    Any argument in connection with the motives behind such a rejection shall not be entertained.

    Authors of accepted papers are encouraged to submit their LaTeX2e files to CMAM for typesetting. CMAM cannot accept electronic files for papers produced on any other typesetting or word processing system. More detailed information on CMAM's LaTeX2e-typesetting procedures is sent to authors upon receipt of manuscript submissions.


    Titles should be brief and appropriate for indexing and should specifically describe the content of the paper.

    An abbreviated title, which will be used as a running head, must accompany all articles, must not consist of more than 70 characters (including spaces), and must not contain abbreviations.


    An abstract not exceeding 250 words that summarizes the principal techniques and conclusions of the manuscript in relation to known results must accompany each manuscript.

    Because the abstract must be able to stand independently, mathematical formulas and bibliographic references should be kept to a minimum; bibliographic references must be written out in full (not given by number).

    Keywords & MSC

    Lists of keywords and MSC 2010 must accompany all articles. The subject classifications can be accessed at http://msc2010.org/.


    Graphics may be submitted to the CMAM in an electronic format. The CMAM recommends that graphics created electronically be saved in Encapsulated PostScript (EPS) format. This includes graphics originated via a graphics application as well as scanned photographs or other computer-generated images.

    Note that figures and tables created with the LaTeX2e figure or table environments do not need to be submitted separately from the LaTeX2e file.

    Many popular graphics applications under a Macintosh, Windows, or Unix environment allow files to be saved in EPS format. However, if your package does not support EPS output, save your graphics file in one of the standard graphics formats - such as TIFF, BMP, PCX, PICT, GIF, etc. - rather than in an application-dependent format. For example, if you are using SuperPaint on a Macintosh, do not send files in SuperPaint format. Instead, save the file in PICT format from SuperPaint and send the PICT files to the CMAM. Graphics files submitted in an application-dependent format are not likely to be used. No matter what method was used to produce the graphic, it is necessary to provide a paper copy to the CMAM.

    Ideally, text included in graphics files should be font outlines rather than bitmaps.


    References must be listed in alphabetical order at the end of the manuscript. Titles of journals should be abbreviated in accordance with Zentralblatt MATH; abbreviations are available at http://www.zentralblatt-math.org/zmath/en/journals/browse/.

    The following reference styles should be used:

    Journal articles
    [5] R.S. Dembo, S.C. Eisenstat, and T. Steihaug, Inexact Newton methods, SIAM J. Numer. Anal., 19 (1982), No. 5, pp. 400-408.

    [1] G.H. Golub and C.F. Van Loan, Matrix Computations, 2nd edn., The Johns Hopkins University Press, Baltimore, MD, 1989.

    Paper in a bound collection
    [8] R.A. Brualdi and B.L. Shader, On sign-nonsingular matrices and the conversion of the permanent into the determinant, in: Applied Geometry and Discrete Mathematics, The Victor Klee Festschrift (P. Gritzmann and B. Sturmfels, eds.), American Mathematical Society, Providence, RI, 1991, pp. 117-134.

    Page limit policies

    The length of papers is normally limited to 30 standard LaTeX2e pages (format A4, font size 12 pt).

    Publication of the papers that exceed this limit will depend on a special decision of the Editors.

    Files for download

    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

    More ...

    Abstracting & Indexing

    Computational Methods in Applied Mathematics is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • DBLP Computer Science Bibliography
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - Compendex
    • Elsevier - Engineering Village
    • Elsevier - SCOPUS
    • Genamics JournalSeek
    • Google Scholar
    • Inspec
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • Referativnyi Zhurnal (VINITI)
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
    • Thomson Reuters - Journal Citation Reports/Science Edition
    • Thomson Reuters - Science Citation Index Expanded
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Honorary Editor

    Vidar Thomée
    Department of Mathematics
    Chalmers University of Technology
    S-412 96 Göteborg
    E-mail: thomee@chalmers.se


    Carsten Carstensen

    Department of Mathematics
    Humboldt-Universität zu Berlin
    Unter den Linden 6
    D-10099 Berlin
    E-mail: cc@math.hu-berlin.de

    Managing Editor

    Piotr P. Matus

    Institute of Mathematics
    NAS of Belarus
    11 Surganov Str.
    220072 Minsk
    Department of Mathematics
    The John Paul II Catholic University of Lublin
    Al. Raclawickie 14, 20-950 Lublin
    E-mail: matus@im.bas-net.by

    Executive Secretary

    Almas Sherbaf

    Department of Physics and Mathematics
    Belarusian State Pedagogical University
    Sovetskaya, 18
    Minsk 220050
    E-mail: asherbaf@im.bas-net.by


    Iwan P. Gavrilyuk
    Staatliche Studienakademie Thüringen
    Berufsakademie Eisenach
    University of Cooperative Education
    Am Wartenberg 2
    D-99817 Eisenach
    E-mail: gawriljuk@ba-eisenach.de

    Ulrich Langer
    Johannes Kepler University
    Altenbrger Str. 69
    A-4040, Linz
    E-mail: ulanger@numa.uni-linz.ac.at

    Petr N. Vabishchevich
    Nuclear Safety Institute
    Russian Academy of Sciences
    52, B. Tulskaya
    115191 Moscow
    E-mail: vabishchevich@gmail.com

    Associate Editors

    Michele Benzi
    Department of Mathematics and Computer Science Emory University
    Mathematics and Science Center
    Room E428 Atlanta
    GA 30322
    E-mail: benzi@mathcs.emory.edu

    Daniele Boffi
    Dipartimento di Matematica "F. Casorati"
    Università di Pavia
    via Ferrata 1
    27100 Pavia
    E-mail: daniele.boffi@unipv.it

    Maksymilian Dryja
    Department of Mathematics
    Warsaw University
    Banacha 2
    02-097 Warsaw
    E-mail: dryja@mimuw.edu.pl

    Etienne Emmrich
    Technische Universität Berlin
    Institut für Mathematik
    Straße des 17. Juni 135
    10623 Berlin
    E-mail: emmrich@math.tu-berlin.de

    Alexandre Ern
    Universite Paris-Est
    6 et 8, av. Blaise Pascal
    77455 Marne-la-Valee cedex 2
    E-mail: ern@cermics.enpc.fr

    Maxim A. Olshanskii
    Department of Mathematics
    University of Houston
    651 PGH Houston, Texas 77204
    E-mail: molshan@math.uh.edu

    Amiya Kumar Pani
    Department of Mathematics
    Indian Institute of Technology Bombay
    Mumbai 400076
    E-mail: akp@math.iitb.ac.in

    Eun-Jae Park

    Department of Computational Science and Engineering
    Yonsei University
    Seoul 120-749
    E-mail: ejpark@yonsei.ac.kr

    Sergei V. Pereverzev
    Johann Radon Institute for Computational and Applied Mathematics (RICAM)
    Altenbergerstraße 69
    A-4040 Linz
    E-mail: sergei.pereverzyev@oeaw.ac.at

    Andreas Prohl
    Mathematisches Institut
    Universität Tübingen
    Auf der Morgenstelle 10
    72076 Tübingen
    E-mail: prohl@na.uni-tuebingen.de

    Sergey I. Repin
    V.A. Steklov Institute of Mathematics at St. Petersburg
    191011, Fontanka 27
    E-mail: repin@pdmi.ras.ru

    Robert Stevenson
    Korteweg-de Vries (KdV) Institute for Mathematics
    University of Amsterdam
    P.O. Box 94248
    1090 GE Amsterdam
    The Netherlands
    E-mail: R.P.Stevenson@uva.nl

    Martin Stynes
    Beijing Computational Science Research Center
    Zhongguancun Software Park II
    No.10 West Dongbeiwang Road
    Haidian District
    Beijing 100193
    E-mail: m.stynes@csrc.ac.cn

    Lutz Tobiska
    Otto-von-Guericke Universität Magdeburg
    Institut für Analysis und Numerik
    Postfach 4120
    Magdeburg, D-39016
    E-mail: tobiska@mathematik.uni-magdeburg.de

    Comments (0)

    Please log in or register to comment.